# SDR N6WA2021060801

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10041
- Aircraft time: 41,070 hours, 31,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT CEILING INOP. RELAMPED EMERGENCY LIGHT AFT CEILING IAW CRJ 550 AMM 33-51-09 OPS CHECK GOOD AT THIS TIME.
